# SDR SWAA2013082619502

- Difficulty date: July 29, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8811
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT COCKPIT WINDOW CRACKED AT UPPER OTBD CORNER.  REPAIRED FRAME IAW SWA EA.
